MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., 18 X 3/32 TROCAR TIPPED FEMORAL (BOX OF 6) EYELOOP DRILL; BIT, DRILL

STRYKER ENDOSCOPY-SAN JOSE PKG., 18 X 3/32 TROCAR TIPPED FEMORAL (BOX OF 6) EYELOOP DRILL; BIT, DRILL
Catalog Number 234-020-052
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that metal abrasions flaked off into the joint.All pieces were removed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence alleged failure: flaking probable root cause: design poor material selection of drill and/or guide.Poor material finish on drill and/or guide.Stackup interference or excessive wobble between drill and guide.Process.Drill and/or guide manufactured out of specification.Hardening or polishing processes not performed to specification application excessive for.Ce used while drilling.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG., 18 X 3/32 TROCAR TIPPED FEMORAL (BOX OF 6) EYELOOP DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10396141
Report Number0002936485-2020-00335
Device Sequence Number14193281
Product Code HTW
UDI-Device Identifier34546540755552
UDI-Public34546540755552
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-020-052
Device Lot Number224096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1